# SDR CALA9901438

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Ws 421-471
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 AND 7 INCH CRACK IN RT WING FIXED L/E PANEL AT WS 421-471.  REPAIRED IAW ECRA 5720-01668.  A DIP WAS INITIATED TO REINSPECT THE AREAS EVERY 1000 HOURS AND ACCOMPLISH A PERMANENT REPAIR WITHIN 18 MONTHS OR NEXT C-CHECK.
